Implementation of Jordan-isomorphisms for general von Neumann algebras
Annales de l'I.H.P. Physique théorique, Tome 50 (1989) no. 1, pp. 95-113
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1989__50_1_95_0,
author = {Rieckers, A. and Roos, H.},
title = {Implementation of {Jordan-isomorphisms} for general von {Neumann} algebras},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {95--113},
year = {1989},
publisher = {Gauthier-Villars},
volume = {50},
number = {1},
mrnumber = {994044},
zbl = {0676.46046},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1989__50_1_95_0/}
}
TY - JOUR AU - Rieckers, A. AU - Roos, H. TI - Implementation of Jordan-isomorphisms for general von Neumann algebras JO - Annales de l'I.H.P. Physique théorique PY - 1989 SP - 95 EP - 113 VL - 50 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1989__50_1_95_0/ LA - en ID - AIHPA_1989__50_1_95_0 ER -
%0 Journal Article %A Rieckers, A. %A Roos, H. %T Implementation of Jordan-isomorphisms for general von Neumann algebras %J Annales de l'I.H.P. Physique théorique %D 1989 %P 95-113 %V 50 %N 1 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1989__50_1_95_0/ %G en %F AIHPA_1989__50_1_95_0
Rieckers, A.; Roos, H. Implementation of Jordan-isomorphisms for general von Neumann algebras. Annales de l'I.H.P. Physique théorique, Tome 50 (1989) no. 1, pp. 95-113. http://geodesic.mathdoc.fr/item/AIHPA_1989__50_1_95_0/